# SDR 2007FA0001084

- Difficulty date: November 9, 2007
- Submitted: December 18, 2007
- Operation: General aviation
- Aircraft: N9349Y
- Make and model: Beech B95
- Aircraft serial: TD445
- Engine: Lyc O360A1A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nose Rib
- Part number: 3516505084
- Condition: Cracked
- Location: T/E Flap
- Part time: 4,288 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN-FLIGHT, PILOT LOWERED FLAPS AND AIRCRAFT STARTED TO ROLL TO THE RT.  PILOT NOTICED RT FLAP WAS RETRACTED, HE THEN RETRACTED FLAP HANDLE.  AIRCRAFT LANDED SAFELY, WITHOUT INCIDENT.  UPON INSPECTION, FOUND RT FLAP ROD ATTACH BRACKET BROKEN AND FLAP NOSE RIB NUTPLATE FLANGE TORN.  INSPECTED LT SIDE AND FOUND NOSE RIB FLANGE AND WEB CRACKED.  (K)
